A formula for the edge length distribution function of the Poisson Voronoi tessellation

Schlather, Martin

Document Type: Article
Year of publication: 2000
The title of a journal, publication series: Mathematische Nachrichten
Volume: 214
Issue number: 1
Page range: 113-119
Place of publication: Weinheim
Publishing house: Wiley-VCH
ISSN: 0025-584x
Publication language: English
Institution: School of Business Informatics and Mathematics > Applied Stochastics (Schlather 2012-)
Subject: 510 Mathematics
Keywords (English): Poisson Voronoi tessellation, edge length distribution, intersections, angle distribution
Abstract: This paper gives a simple integral formula for the edge length distribution function of the tessellation resulting from a p–dimensional section of a d–dimensional stationary Poisson Voronoi tessellation.

Dieser Datensatz wurde nicht während einer Tätigkeit an der Universität Mannheim veröffentlicht, dies ist eine Externe Publikation.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item